Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Antihistamines; is it just me or?

Posted by qbsbrown on August 15, 2009, at 21:10:59

In reply to Re: Antihistamines; is it just me or?, posted by morganator on August 15, 2009, at 20:29:33

Oh, I didn't try any. the unisom and the benadryl helped me tempoarily, but when they wore off, worsened my situation. Ended up giving me panic attacks.

I'm basically screwed at this point. I really messed up my taper. I'm in utter confusion and basically delirium. The doc I spoke with, whom I trusted, said that I was at the point of doing an acute (highly supervised, monitored) detox. I think he's right.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:qbsbrown thread:906673